Skoči na glavni sadržaj

Ostalo

Clinical Significance of Autoantibodies Induced by Infliximab Treatment: Two-Year Follow-up after Infliximab Discontinuation

Srđan Novak ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, Rijeka University Hospital Center, Rijeka, Croatia
Branimir Anić ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, University Hospital Center Zagreb, Zagreb, Croatia
Felina Anić ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, Rijeka University Hospital Center, Rijeka, Croatia
Mislav Cerovac ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, University Hospital Center Zagreb, Zagreb, Croatia
Nada Čikeš ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, University Hospital Center Zagreb, Zagreb, Croatia


Puni tekst: engleski PDF 222 Kb

str. 0-0

preuzimanja: 472

citiraj


Sažetak

Ključne riječi

anti-TNFa drugs, autoantibodies, drug induced lupus, infliximab

Hrčak ID:

89038

URI

https://hrcak.srce.hr/89038

Posjeta: 737 *